Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 8958747, 10 pages
http://dx.doi.org/10.1155/2016/8958747
Research Article

Integrable 2D Time-Irreversible Systems with a Cubic Second Integral

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Faculty of Science, Mathematics Department, King Faisal University, P.O. Box 400, Al-Ahsa 31982, Saudi Arabia

Received 20 September 2015; Accepted 14 February 2016

Academic Editor: Yao-Zhong Zhang

Copyright © 2016 H. M. Yehia and A. A. Elmandouh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. M. Yehia and A. A. Elmandouh, “Integrable 2D Time-Irreversible Systems with a Cubic Second Integral,” Advances in Mathematical Physics, vol. 2016, Article ID 8958747, 10 pages, 2016. doi:10.1155/2016/8958747